Continuity in the Hurst parameter of the law of the symmetric integral with respect to the fractional Brownian motion

Maria Jolis, Noèlia Viles

Research output: Contribution to journalArticleResearchpeer-review

7 Citations (Scopus)

Abstract

We prove the convergence in law, in the space of continuous functions C([0,T]), of the Russo-Vallois symmetric integral of a non-adapted process with respect to the fractional Brownian motion with Hurst parameter H>1/2 to the Russo-Vallois symmetric integral with respect to the fractional Brownian motion with parameter H0, when H tends to H0∈[12,1). © 2010 Elsevier B.V. All rights reserved.
Original languageEnglish
Pages (from-to)1651-1679
JournalStochastic Processes and their Applications
Volume120
DOIs
Publication statusPublished - 1 Aug 2010

Keywords

  • Convergence in law
  • Fractional Brownian motion
  • Russo-Vallois symmetric integral

Fingerprint Dive into the research topics of 'Continuity in the Hurst parameter of the law of the symmetric integral with respect to the fractional Brownian motion'. Together they form a unique fingerprint.

Cite this